# SDR ASAA2019010427677

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,008 hours, 13,997 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FIRE DETECT LOOP A WILL NOT TEST. GROUNDED - YES. ACCOMPLISHED ENGINE FIRE DETECT BITE, NO FAULT NOTED REF FIM 26-10 TASK 801 CLEANED TERMINALS BLOCKS FOR NR 2 ENGINE FIRE DETECTORS. ENGINE FIRE DETECT OPS CHECK NORMAL REF AMM 26-11-00.
